# SDR SWIA202056040

- Difficulty date: December 29, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH JACK FITTING SUPPORT " FWD JACK FITTING" BETWEEN FS265.00 AND FS280.00 IS CORRODED   (C-CHECK) RO 2/6/2021   REPLACED RH JACK FITTING SUPPORT (FWD JACK FITTING) BETWEEN FS265.00-FS280.00 WITH NEW. REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 AND DWG CC670-32050 REV NC. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
